Article (Scientific journals)
Formal groups, supersingular abelian varieties and tame ramification
Arias De Reyna Dominguez, Sara
2011In Journal of Algebra, 334, p. 84--100
Peer reviewed
 

Files


Full Text
Ar2011.pdf
Author preprint (294.94 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Tame ramification; Formal group; Supersingular abelian variety
Abstract :
[en] Let us consider an abelian variety defined over the field of l-adic numbers with good supersingular reduction. In this paper we give explicit conditions that ensure that the action of the wild inertia group on the l-torsion points of the variety is trivial. Furthermore we give a family of curves of genus 2 such that their Jacobian surfaces have good supersingular reduction and satisfy these conditions. We address this question by means of a detailed study of the formal group law attached to abelian varieties.
Disciplines :
Mathematics
Author, co-author :
Arias De Reyna Dominguez, Sara ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Formal groups, supersingular abelian varieties and tame ramification
Publication date :
2011
Journal title :
Journal of Algebra
ISSN :
0021-8693
Volume :
334
Pages :
84--100
Peer reviewed :
Peer reviewed
Commentary :
2787654 (2012f:11114)
Available on ORBilu :
since 27 November 2013

Statistics


Number of views
61 (0 by Unilu)
Number of downloads
154 (0 by Unilu)

Scopus citations®
 
2
Scopus citations®
without self-citations
1
OpenCitations
 
0
WoS citations
 
2

Bibliography


Similar publications



Contact ORBilu